MAUDE Adverse Event Report: BREAS MEDICAL AB BREAS VIVO 65; CONTINUOUS VENTILATOR, PRODUCT CODE: NOU

BREAS MEDICAL AB BREAS VIVO 65; CONTINUOUS VENTILATOR, PRODUCT CODE: NOU
Model Number VIVO 65
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: this report is submitted retrospectively because the original report is not visible in maude database.
 
Event or Problem Description
Summary of problem refers to the activation of the "disconnect alarm".It has been witnessed that under certain circumstances, the disconnect alarm fails to activate.This is of concern as it related to decannulation of an invasively ventilated patient.Note: this report is submitted retrospectively because the original report is not visible in maude database.

Brand Name
BREAS VIVO 65
Common Device Name
CONTINUOUS VENTILATOR, PRODUCT CODE: NOU
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 43533
SW  43533
Manufacturer (Section G)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 43533
SW   43533
Manufacturer Contact
gabriel vasiliu
foretagsvagen 1
molnlycke, 43533
SW   43533
MDR Report Key14451061
Report Number9617566-2019-00002
Device Sequence Number17437033
Product Code NOU
UDI-Device Identifier07321822245169
UDI-Public07321822245169
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K160481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberVIVO 65
Device Catalogue Number224000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown